# SDR ASOA20140127011

- Difficulty date: January 27, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 24,916 hours, 14,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE MAIN CABIN DOOR EMERGENCY LIGHT WAS FOUND INOPERATIVE. MX R & R NR 1 EMERGENCY LIGHT BATTERY CHARGER TRAY WITH OPS CHECK SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
